Evidence map›Paper›PMID 35238119›Full record

ArticleDermatologic therapy2022

An extremely rare mucocutaneous adverse reaction following COVID-19 vaccination: Toxic epidermal necrolysis.

Masoud Mardani, Sayna Mardani, Zahra Asadi Kani, Atousa Hakamifard

Open access · greenAbstract readCase Reports
In one paragraph

Article in Dermatologic therapy, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 8 papers, 2 of them syntheses that pooled it.

0numbers the graph read from it
0cells of the map it votes in
8citing papers in PubMed, 2 pooled it
3.3field-weighted citation impact, top 8% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

8 citing papers in PubMed, 2 syntheses or guidelines pooled it, 19 citations in OpenAlex.

  1. Guideline
  2. Pooled it
  3. Article
  4. Article
  5. Article
  6. Article
  7. Article
  8. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 1 institution in 1 country.

Masoud MardaniInfectious Diseases and Tropical Medicine Research Center, Shahid Beheshti University of Medical Sciences, Tehran, Iran.
Sayna MardaniInfectious Diseases and Tropical Medicine Research Center, Shahid Beheshti University of Medical Sciences, Tehran, Iran.
Zahra Asadi KaniSkin Research Center, Shahid Beheshti University of Medical Sciences, Tehran, Iran.
Atousa HakamifardInfectious Diseases and Tropical Medicine Research Center, Shahid Beheshti University of Medical Sciences, Tehran, Iran.ORCID 0000-0001-9456-2239
Shahid Beheshti University of Medical Sciences · IR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Stevens-Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN), is a type of delayed hypersensitivity reaction that requires urgent medical intervention. In the COVID-19 era, COVID-19 vaccines are currently being widely administered and mucocutaneous adverse reactions following vaccination have been reported; however, severe cutaneous adverse reactions associated with COVID-19 vaccines including SJS/TEN, are extremely rare. Herein, we describe a case of COVID-19 vaccination induced TEN which developed 1 day after receiving the first dose of Sinopharm COVID-19 vaccine with favorable clinical outcome.

Indexed as

COVID-19Stevens-Johnson SyndromeCOVID-19 VaccinesHumansSkinVaccinationCOVID-19 VaccinesCOVID-19erythema multiformeLyell's syndromeStevens-Johnson syndromevaccination

Identifiers

PMID35238119
PMCPMC9111664
OpenAlexW4214883165

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.